# SDR AALA202304206653

- Difficulty date: April 19, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 57,593 hours, 36,399 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DIRECT VIEW FLIGHT ATTENDANT JUMPSEAT EMERGENCY FLASHLIGHT LED DOES NOT FLASH. MAINTENANCE REPLACED THE FLASHLIGHT PER AMM  25-65-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
